Osaka Journal of Mathematics

Circle packings on complex affine tori

Shigeru Mizushima

Full-text: Open access

Article information

Source
Osaka J. Math., Volume 37, Number 4 (2000), 873-881.

Dates
First available in Project Euclid: 20 January 2008

Permanent link to this document
https://projecteuclid.org/euclid.ojm/1200789494

Mathematical Reviews number (MathSciNet)
MR1809910

Zentralblatt MATH identifier
1005.52009

Subjects
Primary: 52C17: Packing and covering in $n$ dimensions [See also 05B40, 11H31]
Secondary: 52C26: Circle packings and discrete conformal geometry

Citation

Mizushima, Shigeru. Circle packings on complex affine tori. Osaka J. Math. 37 (2000), no. 4, 873--881. https://projecteuclid.org/euclid.ojm/1200789494


Export citation